# SDR AALA201509029013

- Difficulty date: September 1, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- System (JASC): 5220 · Emergency Exits
- Part: Roll Pin
- Condition: Sheared
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EXIT HATCH, SLIDE RELEASE MECHANISM ROLL PIN SHEARED, DOES NOT OPERATE.  REMOVED RT AFT OVERWING EXIT HATCH SLIDE RELEASE MECHANISM, REPLACED ROLL PIN & REINSTALLED SLIDE RELEASE MECHANISM ON AFT OVERWING EXIT HATCH IAW AMM 52-21-11.
